# SDR CALA2025052004849

- Difficulty date: May 16, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N31412
- Make and model: Boeing 737924
- Aircraft serial: 30129
- Aircraft time: 63,854 hours, 26,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT STATION 540 AND RBL 15.04 IS CRACKED.   REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND RBL 15.04 IAW B737-900 SRM 51-40-02 AND BAC DWG 111A2000 REV ORIGINAL.
